CSpace
可对称半正定化矩阵反问题的解及其最佳逼近
邓远北1; 肖庆丰2
2006
Source Publication工程数学学报
ISSN1005-3085
Volume23Issue:6Pages:1113
Abstract本文给出了矩阵反问题AX=B具有可对称正定化解与可对称半正定化解的必要充分条件,得到了通解的表达式,同时解决了方程的对称半正定化解对己给矩阵的最佳逼近问题.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44633
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.湖南大学
Recommended Citation
GB/T 7714
邓远北,肖庆丰. 可对称半正定化矩阵反问题的解及其最佳逼近[J]. 工程数学学报,2006,23(6):1113.
APA 邓远北,&肖庆丰.(2006).可对称半正定化矩阵反问题的解及其最佳逼近.工程数学学报,23(6),1113.
MLA 邓远北,et al."可对称半正定化矩阵反问题的解及其最佳逼近".工程数学学报 23.6(2006):1113.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[邓远北]'s Articles
[肖庆丰]'s Articles
Baidu academic
Similar articles in Baidu academic
[邓远北]'s Articles
[肖庆丰]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[邓远北]'s Articles
[肖庆丰]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.